# SDR DL767952597

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Component: 183T20012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, DELAMINATION WAS FOUND AT HINGE CUTOUTS.  REPAIRED AS PER SRM 55-20-2 PG 102, FOR RT ELEVATOR.
